EconPapers    
Economics at your fingertips  
 

The three musketeers: four classical solutions to bankruptcy problems

Carmen Herrero () and Antonio Villar ()

Mathematical Social Sciences, 2001, vol. 42, issue 3, 307-328

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (133) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(01)00075-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: THE THREE MUSKETEERS: FOUR CLASSICAL SOLUTIONS TO BANKRUPTCY PROBLEMS (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:42:y:2001:i:3:p:307-328

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-25
Handle: RePEc:eee:matsoc:v:42:y:2001:i:3:p:307-328